# SDR ASAA0956538

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,729 hours, 3,707 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 76B0548
- Condition: Faulty
- Location: Apu
- Part time: 11,729 hours, 3,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED WITH FAULT LIGHT.  STARTED APU UNABLE TO CONFIRM DISCREPANCY.  PERFORMED BITE CHECK OF APU.  FOUND FAULT CODE 49 41012 FOR FLT LEGS 0 1 & 2 & 49 41248 FOR FLT LEGS 3 & 4 PERFORMED FIM 49 40 00 810 803 A F.1 4(A E).  REPLACED STARTER/GEN REF MM 49 41 31 & ALSO REPLACED STARTER CONVERTER UNIT REF MM 49 41 61.  ALL OPS & LEAK CHECKS GOOD.
